MathSciNet Relay Station
MathSciNet bibliographic data
MR1395065 (96m:20019c) 20C30 (20C20 20G05)
Kleshchev, A. S. Branching rules for modular representations of symmetric groups. III. Some corollaries and a problem of Mullineux. J. London Math. Soc. (2) 54 (1996), no. 1, 25–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement